Alert archive / Wisconsin / Special Weather Statements in 2021
Special Weather Statement, NWS Milwaukee, WI
NWS Milwaukee, WI issued this special weather statement at Aug 7, 2021, 11:56 PM CDT for Dodge County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2021, 11:56 PM CDT (04:56 UTC)
- Expired
- Aug 8, 2021, 12:30 AM CDT
- In force
- 34 min
- Issued by
- NWS Milwaukee, WI
- Hail
- 0.25 in
- Wind
- 30
County Dodge County, WI
The radar
The Milwaukee radar (KMKX), 77 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
913
WWUS83 KMKX 080456
SPSMKX
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1156 PM CDT Sat Aug 7 2021
WIZ047-051-058-080530-
Dodge WI-Green Lake WI-Fond Du Lac WI-
1156 PM CDT Sat Aug 7 2021
...A strong thunderstorm will impact portions of southeastern Green
Lake, southwestern Fond du Lac and northwestern Dodge Counties
through 1230 AM CDT...
At 1156 PM CDT, Doppler radar was tracking a strong thunderstorm near
Randolph, or 10 miles northwest of Beaver Dam, moving east at 30 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Waupun, Markesan, Burnett, Fox Lake, Alto, Atwater and Astico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4370 8858 4346 8873 4358 8901 4363 8901
4372 8899
TIME...MOT...LOC 0456Z 280DEG 26KT 4360 8895
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
$$
CMILLERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Aug 7, 9:55 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Aug 7, 9:55 PM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 955 PM CDT Sat Aug 7 2021 .UPDATE... (Issued 955 PM CDT Sat Aug 7 2021) Main focus is on trying to figure out convective trends through the rest of the night. Initial band of convection has shifted out over Lake Michigan with another band of storms developing along the nose of the 850-925mb LLJ/moisture transport across central Wisconsin. Surface warm front is currently analyzed from NE Iowa going east to south of Madison but north of Janesville before running southeast into northeast Illinois. So, all of this convection in central Wisconsin is very much elevated and would mainly pose a heavy rainfall/flooding risk into the overnight hours. Precipitable Water looks to be fairly decent with the 08.01z RAP showing about 1.75-2.00" in place across southern Wisconsin. Looks like the low level flow will remain out of the south through the night, so the expectation is that this convection will more so continue to develop northward, but any ripple through this flow could develop some convection. The warm sector looks like it'll creep northward as well overnight given this southerly flow. Still a bit of uncertainty for tomorrow, but the main show appears to be in the afternoon/evening as the surface low tracks through and a belt of convection develops south of it into southwest Wisconsin. As the low moves through, it should bring some better mid level winds along with it as well, so that along with the high instability should lead to another potential round of severe weather. The 08.00z NAM appears to have some convective feedback in it, so not sure how much to lend to it for trends. Main thing is that we have high instability, lift from the mid level trough/surface low, moisture and some wind shear, so the elements are there. Halbach && .SHORT TERM... (Issued 150 PM CDT Sat Aug 7 2021) Tonight: Potentially three convective systems to affect the area. First line segment shifting through southeast WI with a diminished wind threat. Other activity across SC/SW WI had supercell potential for a time with MCV working through there. Activity has overall weakened but one cell in particular remains fairly potent. Overall abundant moisture and instability in place and with the MCV continuing to translate eastward some further organization is plausible. Then, we will look further back to the northwest and west where the LLJ will likely help to evolve another complex or two, one or both of which could roll through parts of the area overnight into Sunday morning. This could have some strong/severe potential to it but time of day and impacts of earlier convection may have a modifying effect on the airmass. Sunday through Sunday night: Very warm, moist and unstable airmass will be in place with southerly low level flow. How convection at the outset of the day will certainly have a say on how the rest of the day plays out. But shortwave trough will be edge closer throughout the day and into the evening hours. This in concert with said instability should be enough to generate more thunderstorms. Trough axis settles across Sunday night so this should keep the thunderstorm threat going. && .LONG TERM... (Issued 150 PM CDT Sat Aug 7 2021) Monday through Monday night: Mid level trough axis is proggd to shift east of the forecast area during the afternoon so expect to see additional shra/tsra. If influence of the mid level cyclonic flow lingers into the afternoon hours we could have some additional pop up showers or storms as well. Mid level ridging and quieter weather works in for Monday night into Tuesday morning. Tuesday afternoon through Tuesday night: A mid level shortwave approaches with some lower level cyclogenesis expected. A renewed thermal ridge gets pulled into the area on southwest winds. We could see 925 temps rise into the low to mid 20s celsius. So more hot/humid wx expected. We may see some storms develop along the 850/925 baroclinic zone as it lifts northeastward. Trailing cool front and tail of mid level wave could result in some additional storms into Tuesday evening as well. Wednesday through Thursday: Brief surface and mid level ridging takes hold so we should see a break in the precipitation. However the heat builds back in with a lower level southwest wind regime. Thermal ridge re-amplifies into Thursday ahead of a cold front. Looks like a pretty decent cold front arrives Thursday night which would put an end to the heat and higher dew points. Friday through Saturday: High pressure will likely dominate for the end of the week here with quiet, cooler and less humid conditions. && .AVIATION... (Issued 955 PM CDT Sat Aug 7 2021) Lowest conditions will be in any pockets of thunderstorms that roll through southern Wisconsin overnight. That highest chance appears to be in central Wisconsin where the better low level flow exists. Some MVFR to IFR conditions are currently out there, but it's mainly in areas where storms rolled through. Halbach && .MARINE... (Issued 150 PM CDT Sat Aug 7 2021) A low is expected to move into the region tonight, which will cause the pressure gradient to tighten and the winds to pick up across the lake. Thunderstorm chances continue through early next week as multiple upper level disturbance track across the western Great Lakes Region. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 7, 5:08 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 508 PM CDT Sat Aug 7 2021 WIZ046-047-051-052-056>060-062>072-082215- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 508 PM CDT Sat Aug 7 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Chances for thunderstorms continue into Sunday morning with some stronger storms possible. Torrential rainfall will be possible, with any training storms potentially causing localized flooding. The Wisconsin DNR has issued a Air Quality Advisory for ozone for Milwaukee, Racine and Kenosha Counties that is in effect until 11 PM this evening. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Chances for thunderstorms continue Sunday through early next week with stronger storms possible through Sunday night. As the heat and humidity build through the weekend, heat indices in the 90s to near 100 look likely. Some heat indices could exceed 100 on Tuesday. More storm chances arrive Tuesday and again Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times through Sunday night. LMZ643>646-082215- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 508 PM CDT Sat Aug 7 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Chances for thunderstorms continue with some stronger storms possible. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There will be chances of thunderstorms Sunday through early next week and again Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-082215- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 508 PM CDT Sat Aug 7 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Chances for thunderstorms continue with some stronger storms possible. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Chances of thunderstorms continue Sunday through early next week and again Thursday. www.weather.gov/mkx
In the hours before
Local storm report, Aug 7, 8:17 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
817 PM CDT SAT AUG 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND DMG 3 ENE LAKE WISCONSIN 43.39N 89.52W
08/07/2021 COLUMBIA WI LAW ENFORCEMENT
LARGE TREE LIMB DOWN ON POWER LINE OFF OF
COUNTY HIGHWAY V.
&&Special weather statement, Aug 7, 9:13 PM CDT, 2 hours 43 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 913 PM CDT Sat Aug 7 2021 WIZ046-047-080330- Green Lake WI-Marquette WI- 913 PM CDT Sat Aug 7 2021 ...Strong thunderstorms will impact portions of northern Green Lake and Marquette Counties through 1030 PM CDT... At 913 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Green Lake to Westfield. Movement was southeast at 35 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Berlin, Montello, Westfield, Princeton, Green Lake, Lawrence, Mecan, Oxford, Neshkoro, Springfield Corners and Harrisville. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with these storms and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4377 8889 4378 8960 4398 8960 4398 8889 TIME...MOT...LOC 0213Z 299DEG 30KT 4389 8900 4390 8948 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH CMILLER
Special weather statement, Aug 7, 10:01 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1001 PM CDT Sat Aug 7 2021
WIZ047-051-058-059-080400-
Dodge WI-Green Lake WI-Washington WI-Fond Du Lac WI-
1001 PM CDT Sat Aug 7 2021
...Strong thunderstorms will impact portions of southern Green Lake,
Fond du Lac, Washington and Dodge Counties through 1100 PM CDT...
At 1001 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Fond Du Lac to near Waupun to near
Randolph. Movement was southeast at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fond Du Lac, West Bend, Beaver Dam, Hartford, Waupun, Ripon, Jackson,
Mayville, Slinger, North Fond Du Lac, Columbus, Kewaskum, Horicon,
Juneau, Lomira, Campbellsport, Markesan, Theresa, Newburg and
Hustisford.
People attending The Hartford Airport, and The Iron Ridge Firemans
Picnic should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4354 8816 4354 8804 4337 8804 4337 8806
4329 8807 4329 8901 4363 8901 4364 8924
4377 8924 4377 8917 4378 8917 4377 8889
4390 8888 4389 8841 4394 8840 4394 8817
TIME...MOT...LOC 0301Z 319DEG 29KT 4385 8858 4367 8878 4362 8899
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CMILLERSpecial weather statement, Aug 7, 10:33 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1033 PM CDT Sat Aug 7 2021
WIZ052-060-080430-
Sheboygan WI-Ozaukee WI-
1033 PM CDT Sat Aug 7 2021
...Strong thunderstorms will impact portions of northern Ozaukee and
Sheboygan Counties through 1130 PM CDT...
At 1033 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from St Anna to near Campbellsport to near Theresa.
Movement was east at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sheboygan, Port Washington, Plymouth, Sheboygan Falls, Saukville,
Howards Grove, Oostburg, Belgium, Fredonia, Kohler, Cedar Grove,
Random Lake, Newburg, Elkhart Lake, Greenbush, Cascade, Adell, Waldo,
Glenbeulah and Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4356 8779 4346 8780 4337 8788 4337 8804
4354 8804 4354 8816 4389 8816 4389 8774
4381 8773 4376 8770 4374 8771 4370 8770
TIME...MOT...LOC 0333Z 278DEG 29KT 4390 8813 4365 8823 4348 8843
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CMILLERSpecial weather statement, Aug 7, 11:00 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1100 PM CDT Sat Aug 7 2021
WIZ059-060-065-066-080500-
Waukesha WI-Milwaukee WI-Washington WI-Ozaukee WI-
1100 PM CDT Sat Aug 7 2021
...Strong thunderstorms will impact portions of southwestern Ozaukee,
northern Milwaukee, northeastern Waukesha and Washington Counties
through MIDNIGHT CDT...
At 1059 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fredonia to near Jackson to near Hartford.
Movement was southeast at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Brookfield, Menomonee Falls, West
Bend, Mequon, Cudahy, Hartford, Whitefish Bay, Brown Deer, Grafton,
Cedarburg, Sussex, St. Francis, Jackson, Fox Point, Elm Grove,
Slinger and Saukville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4320 8842 4337 8842 4337 8840 4354 8840
4354 8804 4337 8804 4337 8788 4324 8791
4318 8788 4312 8790 4307 8787 4302 8790
4295 8784
TIME...MOT...LOC 0359Z 305DEG 23KT 4349 8802 4336 8812 4328 8843
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
CMILLERSpecial weather statement, Aug 7, 11:56 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1156 PM CDT Sat Aug 7 2021
WIZ047-051-058-080530-
Dodge WI-Green Lake WI-Fond Du Lac WI-
1156 PM CDT Sat Aug 7 2021
...A strong thunderstorm will impact portions of southeastern Green
Lake, southwestern Fond du Lac and northwestern Dodge Counties
through 1230 AM CDT...
At 1156 PM CDT, Doppler radar was tracking a strong thunderstorm near
Randolph, or 10 miles northwest of Beaver Dam, moving east at 30 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Waupun, Markesan, Burnett, Fox Lake, Alto, Atwater and Astico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4370 8858 4346 8873 4358 8901 4363 8901
4372 8899
TIME...MOT...LOC 0456Z 280DEG 26KT 4360 8895
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
CMILLERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:00 PM CDT | Special Weather Statement | MKX | Rock | 30 min |
| Aug 7, 7:20 PM CDT | Special Weather Statement | MKX | Waukesha | 25 min |
| Aug 7, 7:32 PM CDT | Special Weather Statement | MKX | Walworth | 58 min |
| Aug 7, 7:51 PM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 54 min |
| Aug 7, 8:06 PM CDT | Special Weather Statement | MKX | Racine, Walworth | 69 min |
| Aug 7, 9:13 PM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 77 min |
| Aug 7, 10:01 PM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Washington | 59 min |
| Aug 7, 10:22 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette | 3 hr |
| Aug 7, 10:33 PM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 57 min |
| Aug 7, 11:00 PM CDT | Special Weather Statement | MKX | Washington | 60 min |
| Aug 7, 11:36 PM CDT | Areal Flood Advisory | MKX | Dodge, Ozaukee, Washington | 75 min |
| Aug 8, 12:49 AM CDT | Areal Flood Warning | MKX | Dodge, Ozaukee, Washington | 6 hr |
| Aug 8, 12:56 AM CDT | River Flood Warning | MKX | Fond du Lac | 11 hr |
| Aug 8, 1:37 AM CDT | Areal Flood Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 5 hr |
| Aug 8, 2:19 AM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee | 3 hr |
| Aug 8, 2:43 AM CDT | Flash Flood Watch | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette, Milwaukee and 3 more | 17 hr |
| Aug 8, 9:54 AM CDT | Small Craft Advisory | MKX | 10 hr | |
| Aug 8, 4:24 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 36 min |
| Aug 8, 4:38 PM CDT | Special Weather Statement | MKX | Dodge | 37 min |
| Aug 8, 4:50 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 25 min |
| Aug 8, 5:05 PM CDT | Special Marine Warning | MKX | 24 min | |
| Aug 8, 5:12 PM CDT | Special Weather Statement | MKX | Washington | 33 min |
| Aug 8, 5:37 PM CDT | Special Weather Statement | MKX | Sheboygan | 23 min |
| Aug 8, 5:45 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 30 min |
| Aug 8, 6:09 PM CDT | Special Marine Warning | MKX | 51 min | |
| Aug 8, 6:50 PM CDT | Special Marine Warning | MKX | 55 min |
Nearby
Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.